MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR IV BAG ACCESS DEVICE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR IV BAG ACCESS DEVICE; STOPCOCK, I.V. SET
Catalog Number 011-CS-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a clave¿ connector iv bag access device where it was reported that a spillage of 5-fluorouracil (5-fu) to the detriment of the healthcare worker c.C.Due to a failure of the clave connector device to seal.There was no patient involvement, it occurred during the preparation of the chemotherapy product.There was no human harm, no clinical consequences except the fact that the preparator reported a slight redness in the area of contact with the chemotherapy and he visited emergency department, no death, no blood loss, no delay in critical therapy and no medical intervention.The health condition of the preparator before and after the event did not change.The problem occurred during preparation.The chemo came into contact with the operator's left hand.The spill was cleaned up per protocol, but a spill kit was not used.The manufacturer of the solution container is baxter.The bag containing 5-fu was disposed of and replaced with a new one.
 
Additional Manufacturer Narrative
Received one new.List #011-cs-10, clave¿ connector iv bag access device, as received, no physical damage or other anomalies observed.The failed used sample was not returned for evaluation.Accessed the returned new 011-cs-10, clave with an approved icu medical syringe, no evidence of stick down or other anomalies.The returned new 011-cs-10 was attached to an iv bag; this was primed and hydrostatically pressure leak tested as received, the 011-cs-10 primed and did not leak.Unable to confirm customer complaint without the return of the failed device.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.D9: device returned to manufacturer on: 3/20/2025.

Brand Name
CLAVE¿ CONNECTOR IV BAG ACCESS DEVICE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21379444
Report Number9617594-2025-00288
Device Sequence Number8273560
Product Code FMG
UDI-Device Identifier00840619005955
UDI-Public(01)00840619005955(17)290401(10)13992335
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K082836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS-10
Device Lot Number13992335
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown